# SDR SWAA2023081171949

- Difficulty date: June 27, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY DOOR BATTERY PACK RT SIDE AT PASSENGER CABIN (1 EA) 2023-413109<[01] REPLACED EMERGENCY DOOR BATTERY PACK RT SIDE AT PASSENGER CABIN (1 EA) IAW BOEING 737-700 AMM 33-51-06-960-805 PERFORMED OPERATIONAL TEST: TEST IS OK;[02] CERTIFIED WORK PERFORMED
